News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Breast Cancer

Question: Femara & supplements


 Carm48 - Sun Aug 12, 2007 7:40 am

I'm 58. Last year I was diagnosed with Invasive ductal carcinoma grade II (0.9cmm). It was removed and everything else tested negative. I'm on Femara 2.5mg. I'm also taking Ginko Biloba, Calcium, Glucosamine/Chondroitine and vitamin C. Do these supplement affect the medication? Also, I am planning to take Tight, a fat burner. It contains Green Tea, Synephrine, Gugglusterone, Sclareoilide, Yohimbine, Vinpocetine, and Bioperine. I really need something to help me loose weight besides my excersizing and my diet. This pill has put on some weight on me. Thanks for your help.[/b]
 Dr. Chan Lowe - Tue Aug 28, 2007 10:43 pm

User avatar Hi Carm48,

Unfortunately I cannot answer your question. Supplements are often not well studies so caution is always advised.

There are newer references that have more information about interactions with supplementals/herbs, etc. I don't have any of these available to look them up for you. Sorry about that.

What you may want to do is talk with your pharmacist. They often have access to programs that can look up these interactions better.

I wish I could be of more help to you. I wanted to at least give you some direction to possible find your answers.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here